# SDR 08FDEA03888

- Difficulty date: September 16, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX130113
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRINGER REPAIR AT FS 550 AND STR 26L EXISTING HOLE LOCATED IN STRINGER ONLY WAS DRILLED THRU FUSELAGE SKIN.  THE HOLE THRU THE SKIN IS BETWEEN 2 MANUFACTURING SKIN FALLING ON THE EDGE OF THE FWD SKIN LEAVING NO EDGE DISTANCE.  FABRICATED REPAIR DOUBLER AND FILLER FOR SKIN DOUBLER STA 550 STR 26L REF P-F SRM 53-30-2 PG 6-8 FIG 1A.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER, FILLER REF SRM 51-10-6 PG 1-7, 53-30-2 FIG 1A 53-30-2 PG 2.  THIS IS CLASSIFIED AS A MINOR REPAIR.  CAT "B" REPAIR.  SEE SRM 53-30-3 P7 TABLE III FOR INSPECTION REQUIREMENTS.
